Advanced Search

Show simple item record

dc.contributor.authorDogan, Abdulkadir
dc.date.accessioned2021-01-18T12:08:29Z
dc.date.available2021-01-18T12:08:29Z
dc.date.issued2020en_US
dc.identifier.issn1300-0098
dc.identifier.issn1303-6149
dc.identifier.urihttps://hdl.handle.net/20.500.12573/458
dc.description.abstractIn this paper, we investigate the existence of positive solutions for nonlinear multipoint boundary value problems for p-Laplacian dynamic equations on time scales with the delta derivative of the nonlinear term. Sufficient assumptions are obtained for existence of at least twin or arbitrary even positive solutions to some boundary value problems. Our results are achieved by appealing to the fixed point theorems of Avery-Henderson. As an application, an example to demonstrate our results is given.en_US
dc.language.isoengen_US
dc.publisherSCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, ATATURK BULVARI NO 221, KAVAKLIDERE, TR-06100 ANKARA, TURKEYen_US
dc.relation.isversionof10.3906/mat-1912-97en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectTime scalesen_US
dc.subjectboundary value problemen_US
dc.subjectp-Laplacianen_US
dc.subjectpositive solutionsen_US
dc.subjectFixed point theoremen_US
dc.titleExistence of positive solutions for nonlinear multipoint p-Laplacian dynamic equations on time scalesen_US
dc.typearticleen_US
dc.contributor.departmentAGÜ, Mühendislik Fakültesi, Mühendislik Bilimleri Bölümüen_US
dc.identifier.volumeVolume: 44en_US
dc.identifier.issue3en_US
dc.identifier.startpage676en_US
dc.identifier.endpage697en_US
dc.relation.journalTURKISH JOURNAL OF MATHEMATICSen_US
dc.relation.publicationcategoryMakale - Ulusal - Editör Denetimli Dergien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record